Alert archive / Indiana / Severe Thunderstorm Warnings in 2016
Severe Thunderstorm Warning 107, NWS Indianapolis, IN
NWS Indianapolis, IN issued this severe thunderstorm warning at Jul 13, 2016, 4:42 PM EDT for 5 counties in Indiana. It was in force for 33 min. 4 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jul 13, 2016, 4:42 PM EDT (20:42 UTC)
- Expired
- Jul 13, 2016, 5:15 PM EDT
- In force
- 33 min
- Issued by
- NWS Indianapolis, IN
- Area
- Storm-based polygon
- Hail
- 0.88 in
- Wind
- 60.0 mph
Counties Boone County, IN, Hamilton County, IN, Hendricks County, IN, Marion County, IN, Putnam County, IN
The radar
The Indianapolis radar (KIND), 27 km from the middle of the area, began a volume at 20:46 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jul 13, 4:45 PM EDT | HAIL 0.7 | Noblesville, IN | |
| Jul 13, 4:54 PM EDT | TSTM WND GST 48 | 7 Sw Indianapolis, IN | |
| Jul 13, 5:00 PM EDT | HAIL 0.7 | Noblesville, IN | |
| Jul 13, 5:16 PM EDT | TSTM WND DMG | 2 W Brownsburg, IN | UTILITY LINES DOWN ON COUNTY ROAD 550 EAST SOUTH OF US HIGHWAY 136. RELAYED FROM HENDRICKS COUNTY DISPATCH. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Jul 13, 4:16 PM EDT | Severe Thunderstorm Watch | SPC | 3 hr |
The nearest sounding before it
Cncnati-Daytn, OH (KILN), launched 12:00Z, 8.7 hours before the alert went out and 202 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1008 J/kg
- Mixed-layer CIN
- -40 J/kg
- Mixed-layer LCL
- 795 m above ground
- 0-6 km bulk shear
- 13 kt
- 0-1 km storm-relative helicity
- 10 m²/s²
- 0-3 km storm-relative helicity
- 11 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
598
WUUS53 KIND 132042
SVRIND
INC011-057-063-097-133-132115-
/O.NEW.KIND.SV.W.0107.160713T2042Z-160713T2115Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
442 PM EDT WED JUL 13 2016
THE NATIONAL WEATHER SERVICE IN INDIANAPOLIS HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
SOUTHERN HAMILTON COUNTY IN CENTRAL INDIANA...
SOUTHEASTERN BOONE COUNTY IN CENTRAL INDIANA...
NORTHEASTERN PUTNAM COUNTY IN WEST CENTRAL INDIANA...
HENDRICKS COUNTY IN CENTRAL INDIANA...
MARION COUNTY IN CENTRAL INDIANA...
* UNTIL 515 PM EDT
* AT 442 PM EDT...SEVERE THUNDERSTORMS WERE LOCATED ALONG A LINE
EXTENDING FROM 12 MILES WEST OF TIPTON TO NEAR GREENCASTLE...MOVING
EAST AT 30 MPH.
HAZARD...60 MPH WIND GUSTS AND NICKEL SIZE HAIL.
SOURCE...RADAR INDICATED.
IMPACT...EXPECT DAMAGE TO ROOFS...SIDING...AND TREES.
* LOCATIONS IMPACTED INCLUDE...
INDIANAPOLIS...CARMEL...FISHERS...NOBLESVILLE...LAWRENCE...
PLAINFIELD...BROWNSBURG...LEBANON...BEECH GROVE...ZIONSVILLE...
SPEEDWAY...DANVILLE...SOUTHPORT...WESTFIELD...AVON...CUMBERLAND...
PITTSBORO...WHITESTOWN...MERIDIAN HILLS AND WARREN PARK.
THIS INCLUDES THE FOLLOWING HIGHWAYS...
INTERSTATE 65 BETWEEN MILE MARKERS 103 AND 140.
INTERSTATE 69 BETWEEN MILE MARKERS 200 AND 210.
INTERSTATE 70 BETWEEN MILE MARKERS 68 AND 93.
INTERSTATE 74 BETWEEN MILE MARKERS 53 AND 99.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
LARGE HAIL AND DAMAGING WINDS AND CONTINUOUS CLOUD TO GROUND
LIGHTNING IS OCCURRING WITH THESE STORMS. MOVE INDOORS IMMEDIATELY.
LIGHTNING IS ONE OF NATURE'S LEADING KILLERS. REMEMBER...IF YOU CAN
HEAR THUNDER...YOU ARE CLOSE ENOUGH TO BE STRUCK BY LIGHTNING.
TORRENTIAL RAINFALL IS OCCURRING WITH THESE STORMS...AND MAY LEAD TO
FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS.
&&
LAT...LON 4009 8589 3993 8592 3993 8594 3987 8594
3987 8595 3977 8595 3966 8597 3969 8686
4008 8647
TIME...MOT...LOC 2042Z 155DEG 25KT 4022 8627 3970 8677
HAIL...0.88IN
WIND...60MPH
$$
LEE/TUCEK3 follow-up statements
956
WWUS53 KIND 132054
SVSIND
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
454 PM EDT WED JUL 13 2016
INC011-057-063-097-133-132115-
/O.CON.KIND.SV.W.0107.000000T0000Z-160713T2115Z/
HAMILTON IN-BOONE IN-PUTNAM IN-HENDRICKS IN-MARION IN-
454 PM EDT WED JUL 13 2016
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 515 PM EDT
FOR SOUTHERN HAMILTON...SOUTHEASTERN BOONE...NORTHEASTERN PUTNAM...
HENDRICKS AND MARION COUNTIES...
AT 453 PM EDT...SEVERE THUNDERSTORMS WERE LOCATED ALONG A LINE
EXTENDING FROM 10 MILES EAST OF FRANKFORT TO 8 MILES NORTH OF
GREENCASTLE...MOVING EAST AT 30 MPH.
HAZARD...60 MPH WIND GUSTS AND NICKEL SIZE HAIL.
SOURCE...RADAR INDICATED.
IMPACT...EXPECT DAMAGE TO ROOFS...SIDING...AND TREES.
LOCATIONS IMPACTED INCLUDE...
INDIANAPOLIS...CARMEL...FISHERS...NOBLESVILLE...LAWRENCE...
PLAINFIELD...BROWNSBURG...BEECH GROVE...ZIONSVILLE...SPEEDWAY...
DANVILLE...WESTFIELD...AVON...CUMBERLAND...PITTSBORO...WHITESTOWN...
MERIDIAN HILLS...WARREN PARK...CLERMONT AND CLAYTON.
THIS INCLUDES THE FOLLOWING HIGHWAYS...
INTERSTATE 65 BETWEEN MILE MARKERS 104 AND 135.
INTERSTATE 69 BETWEEN MILE MARKERS 200 AND 210.
INTERSTATE 70 BETWEEN MILE MARKERS 69 AND 93.
INTERSTATE 74 BETWEEN MILE MARKERS 54 AND 99.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
CONTINUOUS CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THESE STORMS.
MOVE INDOORS IMMEDIATELY. LIGHTNING IS ONE OF NATURE'S LEADING
KILLERS. REMEMBER...IF YOU CAN HEAR THUNDER...YOU ARE CLOSE ENOUGH TO
BE STRUCK BY LIGHTNING.
TORRENTIAL RAINFALL IS OCCURRING WITH THESE STORMS...AND MAY LEAD TO
FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS.
&&
LAT...LON 4009 8589 3993 8592 3993 8594 3987 8594
3987 8595 3977 8595 3966 8597 3971 8684
3978 8677 3992 8661 4008 8623
TIME...MOT...LOC 2053Z 155DEG 25KT 4028 8631 3976 8681
HAIL...0.88IN
WIND...60MPH
$$
LEE/TUCEK783
WWUS53 KIND 132102
SVSIND
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
502 PM EDT WED JUL 13 2016
INC133-132112-
/O.CAN.KIND.SV.W.0107.000000T0000Z-160713T2115Z/
PUTNAM IN-
502 PM EDT WED JUL 13 2016
...THE SEVERE THUNDERSTORM WARNING FOR NORTHEASTERN PUTNAM COUNTY IS
CANCELLED...
THE STORMS WHICH PROMPTED THE WARNING HAVE MOVED OUT OF THE WARNED
AREA. THEREFORE...THE WARNING HAS BEEN CANCELLED.
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 1000 PM EDT FOR
WEST CENTRAL AND CENTRAL INDIANA.
LAT...LON 4009 8589 3993 8592 3993 8594 3987 8594
3987 8595 3977 8595 3966 8597 3971 8669
3987 8666 3997 8636 4008 8623
TIME...MOT...LOC 2102Z 155DEG 25KT 4033 8634 3981 8684
$$
INC011-057-063-097-132115-
/O.CON.KIND.SV.W.0107.000000T0000Z-160713T2115Z/
HAMILTON IN-BOONE IN-HENDRICKS IN-MARION IN-
502 PM EDT WED JUL 13 2016
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 515 PM EDT
FOR SOUTHERN HAMILTON...SOUTHEASTERN BOONE...HENDRICKS AND MARION
COUNTIES...
AT 502 PM EDT...SEVERE THUNDERSTORMS WERE LOCATED ALONG A LINE
EXTENDING FROM 9 MILES EAST OF FRANKFORT TO 11 MILES NORTH OF
GREENCASTLE...MOVING NORTHWEST AT 30 MPH.
HAZARD...60 MPH WIND GUSTS AND NICKEL SIZE HAIL.
SOURCE...RADAR INDICATED.
IMPACT...EXPECT DAMAGE TO ROOFS...SIDING...AND TREES.
LOCATIONS IMPACTED INCLUDE...
INDIANAPOLIS...CARMEL...FISHERS...NOBLESVILLE...LAWRENCE...
PLAINFIELD...BROWNSBURG...BEECH GROVE...ZIONSVILLE...SPEEDWAY...
DANVILLE...WESTFIELD...AVON...CUMBERLAND...PITTSBORO...
MERIDIAN HILLS...WARREN PARK...CLERMONT...HOMECROFT AND ROCKY RIPPLE.
THIS INCLUDES THE FOLLOWING HIGHWAYS...
INTERSTATE 65 BETWEEN MILE MARKERS 104 AND 131.
INTERSTATE 69 BETWEEN MILE MARKERS 200 AND 210.
INTERSTATE 70 BETWEEN MILE MARKERS 69 AND 93.
INTERSTATE 74 BETWEEN MILE MARKERS 57 AND 99.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
CONTINUOUS CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THESE STORMS.
MOVE INDOORS IMMEDIATELY. LIGHTNING IS ONE OF NATURE'S LEADING
KILLERS. REMEMBER...IF YOU CAN HEAR THUNDER...YOU ARE CLOSE ENOUGH TO
BE STRUCK BY LIGHTNING.
TORRENTIAL RAINFALL IS OCCURRING WITH THESE STORMS...AND MAY LEAD TO
FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS.
&&
LAT...LON 4009 8589 3993 8592 3993 8594 3987 8594
3987 8595 3977 8595 3966 8597 3971 8669
3987 8666 3997 8636 4008 8623
TIME...MOT...LOC 2102Z 155DEG 25KT 4033 8634 3981 8684
HAIL...0.88IN
WIND...60MPH
$$
LEE/TUCEK656
WWUS53 KIND 132111
SVSIND
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
511 PM EDT WED JUL 13 2016
INC011-057-063-097-132121-
/O.EXP.KIND.SV.W.0107.000000T0000Z-160713T2115Z/
HAMILTON IN-BOONE IN-HENDRICKS IN-MARION IN-
511 PM EDT WED JUL 13 2016
...THE SEVERE THUNDERSTORM WARNING FOR SOUTHERN HAMILTON...
SOUTHEASTERN BOONE...HENDRICKS AND MARION COUNTIES WILL EXPIRE AT 515
PM EDT...
THE STORMS WHICH PROMPTED THE WARNING HAVE WEAKENED BELOW SEVERE
LIMITS...AND NO LONGER POSE AN IMMEDIATE THREAT TO LIFE OR PROPERTY.
THEREFORE...THE WARNING WILL BE ALLOWED TO EXPIRE. HOWEVER SMALL
HAIL...GUSTY WINDS AND HEAVY RAIN ARE STILL POSSIBLE WITH THESE
THUNDERSTORMS.
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 1000 PM EDT FOR
WEST CENTRAL AND CENTRAL INDIANA.
LAT...LON 4009 8589 3993 8592 3993 8594 3987 8594
3987 8595 3977 8595 3966 8597 3971 8669
3987 8666 3997 8636 4008 8623
TIME...MOT...LOC 2110Z 155DEG 25KT 4033 8634 3981 8684
$$
LEE/TUCEKWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Indianapolis, IN wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 13, 4:22 PM EDT, 20 minutes earlier.
Area forecast discussion, Jul 13, 4:22 PM EDT, 20 minutes before
Area Forecast Discussion National Weather Service Indianapolis IN 422 PM EDT WED JUL 13 2016 .UPDATE... The AVIATION Section has been updated below. && .SYNOPSIS... Issued at 156 PM EDT Wed Jul 13 2016 The Wednesday morning weather map showed a cold front over the Plains. The front is forecast to slowly move east and cross Indiana Friday. High pressure will move west to east over the Hoosier state during the weekend. Another cold front should pass Monday with high pressure returning midweek. && .NEAR TERM (Tonight)... Issued at 156 PM EDT Wed Jul 13 2016 The main issue is thunderstorm chances. Recent guidance is limited due to problems at the Network Control Facility. However, the Short Range Ensemble from SPC is available. It has a cluster of thunderstorms crossing the CWA this evening and early tonight. Peak activity is about 02Z-03Z. Some storms could pop up either before or after the main cluster passes. The hourly POPs will ramp up from chance early in the period to likely late evening,then drop to chance again. Based on history, possible heavy rain will be mentioned. The earlier forecast was for lows in the lower 70s tonight. That looks good considering current observations and the history of this air. && .SHORT TERM (Thursday through Saturday)... Issued at 156 PM EDT Wed Jul 13 2016 The major issue is storm chances. Limited guidance due to problems at Network Control Facility is a complicating factor. Based on what has managed to come in today--primarily the NAM--no major changes are needed from the morning package. This forecast will mostly retain what was in that. A more complete revision will be made when possible. && .LONG TERM /Saturday night through Wednesday/... Issued at 159 PM EDT Wed Jul 13 2016 This period will be characterized by a similar pattern to our current one with somewhat flat upper flow steering weak short waves east southeast across the Great Lakes and Ohio valley. With temperatures and dewpoints near to slightly above normal expect the potential for scattered thunderstorms or MCS clusters through Tuesday. Given that short waves are weak its too hard to give any timing to storms thus a continuation of day and night storms likely following typical afternoon heating and nocturnal cycles. By Tuesday...and onward through the rest of next week...the upper ridge will be strengthening and building eastward over us. This should result in the storm track shifting toward New England with remnant surface front sparking convection in the Tennessee Valley and Gulf States. For our area the upper ridging will translate to the hottest temperatures of the season with little or no rain. && .AVIATION (Discussion for 132100Z TAF Update)... Issued at 422 PM EDT Wed Jul 13 2016 Expect VFR conditions and southwest winds around 10kt except during thunderstorms. Scattered storms through 04z may produce winds in excess of 50 knots, large hail, and lifr conditions in heavy rain. A lull in convection should follow through around 141200z when a cold front approaches the area and renews the storm threat. && .IND Watches/Warnings/Advisories... NONE. && SYNOPSIS...JK NEAR TERM...JK SHORT TERM...JK LONG TERM....TUCEK AVIATION...DT/JK
Hazardous weather outlook, Jul 13, 4:47 AM EDT, 11 hours 55 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE INDIANAPOLIS IN 447 AM EDT WED JUL 13 2016 INZ021-028>031-035>049-051>057-060>065-067>072-140900- CARROLL-WARREN-TIPPECANOE-CLINTON-HOWARD-FOUNTAIN-MONTGOMERY-BOONE- TIPTON-HAMILTON-MADISON-DELAWARE-RANDOLPH-VERMILLION-PARKE-PUTNAM- HENDRICKS-MARION-HANCOCK-HENRY-VIGO-CLAY-OWEN-MORGAN-JOHNSON-SHELBY- RUSH-SULLIVAN-GREENE-MONROE-BROWN-BARTHOLOMEW-DECATUR-KNOX-DAVIESS- MARTIN-LAWRENCE-JACKSON-JENNINGS- INCLUDING THE CITIES OF...LAFAYETTE...FRANKFORT...KOKOMO... CRAWFORDSVILLE...ANDERSON...MUNCIE...INDIANAPOLIS...TERRE HAUTE... SHELBYVILLE...BLOOMINGTON...COLUMBUS...VINCENNES...BEDFORD...SEYMOUR 447 AM EDT WED JUL 13 2016 THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL INDIANA. .DAY ONE...TODAY AND TONIGHT. OUTLOOK: CHANCE OF THUNDERSTORMS. SOME SEVERE STORMS POSSIBLE. WARM AND HUMID. HAZARDS: DAMAGING WINDS...LARGE HAIL...BRIEF HEAVY RAIN...LIGHTNING...HEAT INDEX VALUES IN MID 90S TO NEAR 100. TIMING: THUNDERSTORMS WILL BE POSSIBLE EVERYWHERE BY AFTERNOON AND WILL CONTINUE TONIGHT. BEST CHANCES FOR SEVERE WILL BE THIS AFTERNOON AND EVENING. HIGHEST HEAT INDEX VALUES THIS AFTERNOON. DISCUSSION: A FEW UPPER DISTURBANCES WILL BRING CHANCES FOR THUNDERSTORMS TODAY AND TONIGHT. WARM AND HUMID CONDITIONS WILL CONTINUE. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY. OUTLOOK: THUNDERSTORMS ARE POSSIBLE ACROSS ALL OR PARTS OF THE AREA EVERY DAY BUT SATURDAY. LIGHTNING IS A THREAT FROM ANY THUNDERSTORM. DISCUSSION: A FRONT WILL MEANDER ACROSS THE AREA DURING THE NEXT SEVERAL DAYS PROVIDING CHANCES FOR THUNDERSTORMS FOR MOST OF THE PERIOD. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS POSSIBLE THIS AFTERNOON AND EVENING. && MORE INFORMATION...ALONG WITH OTHER WEATHER...HYDROLOGICAL AND CLIMATE INFORMATION CAN BE FOUND...AT HTTP://WEATHER.GOV/IND (ALL LOWERCASE)
In the hours before
Local storm report, Jul 13, 3:59 PM EDT, 43 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
359 PM EDT WED JUL 13 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0345 PM TSTM WND GST NEW MARKET 39.95N 86.92W
07/13/2016 E55 MPH MONTGOMERY IN TRAINED SPOTTER
LOCATED AT SOUTH 2ND STREET
&&
BHHLocal storm report, Jul 13, 4:05 PM EDT, 37 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
405 PM EDT WED JUL 13 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0401 PM HAIL TERRE HAUTE 39.47N 87.38W
07/13/2016 E1.75 INCH VIGO IN TRAINED SPOTTER
LOCATED AT 12TH STREET AND WABASH
&&
BHHLocal storm report, Jul 13, 4:28 PM EDT, 14 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
428 PM EDT WED JUL 13 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0408 PM HAIL TERRE HAUTE 39.47N 87.38W
07/13/2016 E1.25 INCH VIGO IN AMATEUR RADIO
JUST NORTH OF DOWNTOWN
&&
BHHLocal storm report, Jul 13, 4:32 PM EDT, 10 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
432 PM EDT WED JUL 13 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0425 PM TSTM WND GST 4 SSE LEBANON 39.99N 86.45W
07/13/2016 M58 MPH BOONE IN BROADCAST MEDIA
RELAY OF PERSONAL WEATHER STATION DATA ON WEATHER
UNDERGROUND
&&
BHHLocal storm report, Jul 13, 4:33 PM EDT, 9 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
433 PM EDT WED JUL 13 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0427 PM HAIL TERRE HAUTE 39.47N 87.38W
07/13/2016 E0.75 INCH VIGO IN AMATEUR RADIO
13TH STREET AND FORT HARRISON ROAD
&&
BHHLocal storm report, Jul 13, 4:34 PM EDT, 8 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
434 PM EDT WED JUL 13 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0430 PM TSTM WND DMG TERRE HAUTE 39.47N 87.38W
07/13/2016 VIGO IN AMATEUR RADIO
SMALL TREE LIMBS DOWN. NO WIND ESTIMATE AVAILABLE.
&&
BHHThe office that day
Everything else NWS Indianapolis, IN issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 13, 12:29 PM EDT | Special Weather Statement | IND | Fountain | 31 min |
| Jul 13, 1:03 PM EDT | Special Weather Statement | IND | Fountain, Montgomery | 42 min |
| Jul 13, 2:48 PM EDT | Special Weather Statement | IND | Vermillion | 27 min |
| Jul 13, 3:14 PM EDT | Special Weather Statement | IND | Montgomery | 31 min |
| Jul 13, 3:19 PM EDT | Severe Thunderstorm Warning | IND | Fountain, Montgomery, Parke | 26 min |
| Jul 13, 3:26 PM EDT | Severe Thunderstorm Warning | IND | Fountain, Parke, Vermillion | 34 min |
| Jul 13, 3:30 PM EDT | Severe Thunderstorm Warning | IND | Clay, Parke, Vigo | 30 min |
| Jul 13, 3:38 PM EDT | Severe Thunderstorm Warning | IND | Boone, Clinton, Hamilton, Tipton | 37 min |
| Jul 13, 3:43 PM EDT | Severe Thunderstorm Warning | IND | Boone, Clinton, Fountain, Montgomery, Parke, Tippecanoe | 32 min |
| Jul 13, 3:56 PM EDT | Severe Thunderstorm Warning | IND | Montgomery, Parke, Vermillion | 34 min |
| Jul 13, 3:57 PM EDT | Severe Thunderstorm Warning | IND | Clay, Vigo | 33 min |
| Jul 13, 4:03 PM EDT | Severe Thunderstorm Warning | IND | Hendricks, Montgomery, Putnam | 12 min |
| Jul 13, 4:08 PM EDT | Severe Thunderstorm Warning | IND | Boone, Clinton, Hamilton, Howard, Madison, Tipton | 37 min |
| Jul 13, 4:11 PM EDT | Severe Thunderstorm Warning | IND | Boone, Clinton, Hendricks, Montgomery, Putnam | 34 min |
| Jul 13, 4:26 PM EDT | Severe Thunderstorm Warning | IND | Clay, Parke, Putnam, Vigo | 34 min |
| Jul 13, 5:05 PM EDT | Areal Flood Advisory | IND | Clay, Vigo | 3 hr |
| Jul 13, 5:10 PM EDT | Special Weather Statement | IND | Delaware, Hancock, Henry, Madison, Randolph | 50 min |
| Jul 13, 5:13 PM EDT | Special Weather Statement | IND | Hancock, Marion | 32 min |
| Jul 13, 5:21 PM EDT | Severe Thunderstorm Warning | IND | Delaware, Henry, Madison, Randolph | 39 min |
| Jul 13, 5:23 PM EDT | Special Weather Statement | IND | Hendricks, Putnam | 37 min |
| Jul 13, 5:24 PM EDT | Special Weather Statement | IND | Parke | 36 min |
| Jul 13, 5:34 PM EDT | Severe Thunderstorm Warning | IND | Delaware, Henry, Randolph | 41 min |
| Jul 13, 5:44 PM EDT | Flash Flood Warning | IND | Clay, Putnam, Vigo | 4 hr |
| Jul 13, 6:01 PM EDT | Severe Thunderstorm Warning | IND | Hendricks, Marion, Morgan, Putnam | 29 min |
| Jul 13, 6:11 PM EDT | Severe Thunderstorm Warning | IND | Clay, Hendricks, Parke, Putnam | 34 min |
| Jul 13, 6:26 PM EDT | Severe Thunderstorm Warning | IND | Hancock, Hendricks, Johnson, Marion, Morgan, Shelby | 34 min |
| Jul 13, 6:32 PM EDT | Severe Thunderstorm Warning | IND | Hendricks, Morgan, Owen, Putnam | 28 min |
| Jul 13, 6:47 PM EDT | Areal Flood Advisory | IND | Hendricks, Marion, Morgan, Putnam | 3 hr |
| Jul 13, 6:56 PM EDT | Severe Thunderstorm Warning | IND | Hancock, Hendricks, Johnson, Madison, Marion, Morgan and 1 more | 34 min |
| Jul 13, 7:07 PM EDT | Severe Thunderstorm Warning | IND | Clay, Knox, Parke, Sullivan, Vermillion, Vigo | 38 min |
| Jul 13, 7:27 PM EDT | Severe Thunderstorm Warning | IND | Clay, Daviess, Greene, Knox, Martin, Owen and 3 more | 48 min |
| Jul 13, 7:28 PM EDT | Severe Thunderstorm Warning | IND | Bartholomew, Decatur, Hancock, Henry, Johnson, Rush and 1 more | 32 min |
Nearby
Severe Thunderstorm Warnings in Indiana, 2016Every severe thunderstorm warning in 2016
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.